Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

shm maps and conjugation


Author: Ming Jung Lee
Journal: Proc. Amer. Math. Soc. 42 (1974), 614-620
MSC: Primary 55D45
DOI: https://doi.org/10.1090/S0002-9939-1974-0331378-X
MathSciNet review: 0331378
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We call two shm maps completely shm homotopic if one map is shm homotopic to a shm conjugation of the other. It is proved that there is a one-to-one correspondence between completely shm homotopy classes of shm maps on H-spaces and base point free homotopy classes of maps on their classifying spaces.


References [Enhancements On Off] (What's this?)

  • [1] D. W. Anderson, Simplicial K-theory and generalized homology theories. I (preprint).
  • [2] M. Fuchs, Verallgemeinerte Homotopie-Homomorphismem und Klassifizierde Räume, Math. Ann. 161 (1965), 197-230. MR 33 #3295. MR 0195090 (33:3295)
  • [3] G. Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. No. 34 (1968), 105-112. MR 38 #718. MR 0232393 (38:718)
  • [4] E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 35 #1007. MR 0210112 (35:1007)
  • [5] J. Stasheff, H-spaces and classifying spaces. I, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R.I., 1971, p. 247. MR 0321079 (47:9612)
  • [6] M. Sugawara, On the homotopy-commutativity of groups and loop spaces, Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 33 (1960, 1961), 257-269. MR 22 #11394. MR 0120645 (22:11394)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D45

Retrieve articles in all journals with MSC: 55D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0331378-X
Keywords: Shm homotopy, classifying functor, inner shm map, topological category, H-spaces
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society